# SDR SWIA202157416

- Difficulty date: February 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913S
- Condition: Corroded
- Location: Bs 319.7 S18-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319.70 LH BETWEEN STGR 18L AND 21L HAS CORROSION.   (C-CHECK RO 4/4/2021)    REMOVED AND REPLACED FRAME AT FS 319.70 BETWEEN STR 18L AND 21LIAW CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYCARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
